Discussions that mention lyrica

Back Problems board


Diet,

As I posted on the other thread the Cymbalta cut my nerve pain almost in half. I think it is working about as well as Lyrica did for me. It also keeps me awake, so I have to take it in the morning. I have noticed a decrease in appitite. I have only been on it for 2 weeks, so this could all change. So far, I really like it.
I have taken Cymbalta, and nuasea happened when starting and stopping the med. But while on it, I dont remeber being nauseated. I know I lost weight while on it. Now I take Lyrica, which for me is better for nerve pain, but I have gained weight while taking it.
Thank you everyone. I tried the elevil and had great relief but after being on it two weeks my hands began swelling and you could see the fluid. Nik I hope it works for you. Unfortunately, I did not have success with Lyrica either.

I am thinking about asking for cymbalta. I need help especially in the sleeping department.
[QUOTE=Nikirae;3087710]Pepper, you mentioned your hands swelling. What is odd, since I started the Elavil, the joints in my hands hurt. In the morning when I wake up I can barely move them. I just thought maybe I was sleeping with my hands in fists or something but my boyfriend said I was not. Only thing that has changed since this started was my taking Elavil. Think I might say something at my next appt.

~hugs Niki

I wake up with the same pain everyday. All day my rings are tight. All my joints hurt. I mentioned to three doctors. I was on Neurontin at the time so they took me off and gave me Elavil. Still happened. So they switched me to Lyrica. Still happening. They even added a water pill and no change. The Neurologist wanted to increase the Lyrica. It would kill me so I didn't do it. They don't seem to care about the swelling because they say I can't take any other meds because they all cause swelling. I take 2400mg of Skelaxin too which has that side effect. I'm 42 and when I wake up in the morning I feel like what a person with severe arthritis must feel like. It's horrible. I had gained about 40 pounds after my fusion surgery in Sept. So the dr. said maybe the swelling was the weight gain. Lost 20 and still swelling. Keep me posted if they ever give you something that helps.